# SDR SWIA971899

- Difficulty date: July 26, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 3,873 hours, 5,491 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION GREEN ''''B'''' LIGHT REMAINED ILLUMINATED WITH ''''A'''' RED LIGHT ILLUMINATED.  RETURNED TO PSP.  REPLACED ''''A'''' DOWNLOCK HARNESS ASSEMBLY.  OPS CHECK GOOD.  (P/N 120-41125-001) ON, (S/N T97557) ON, (S/N 2498) OFF.
